# SDR ORJA9763

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, RED 'NOSE GEAR UNSAFE LIGHT' ILLUMINATED.  COCKPIT NOISE LEVEL INORDINATELY HIGH.  FOUND CANNON PLUG LOOSE ON UPLOCK TARGET.  SECURED CANNON PLUG AND SWUNG NOSE GEAR PER MD90 MM 32-20-00.  OPS CHECK NORMAL.  (X)
